# SDR ASAA9610010

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 65653527
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLT 65 - CREW REPORTED, THE NOSE LANDING GEAR UNSAFE LIGHT ON WITH GEAR HANDLE IN OFF POSITION, EXTINGUISHES WITH GEAR HANDLE IN UP POSITION.  CYCLED GEAR AND GOT SAME RESULTS.  FOUND NOSE LANDING GEAR UPLOCK SENSOR ADJUSTED TO MAXIMUM LIMIT.  ADJUSTED SENSOR TO MINIMUM LIMIT AND ACCOMPLISHED GEAR SWING, OPERATION AND INDICATION NORMAL.  (M)
